# SDR CALA9601749

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR SUPPORT CORRODED AT NUTPLATE HOLE STA 986 TO 1006.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-10-02.
